# SDR R61A2024091900407

- Difficulty date: August 28, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 40,846 hours, 31,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE LOWER SKIN PANEL EXTERNAL SIDE HAS 1EA PROTRUDING DENT AT FR 98-99, STGR 29L-29R.  PERFORMED REPAIR DOUBLER ON REAR FUSELAGE FR98-99 STGR 29L-29R LOWER SKIN PANEL EXTERNAL SIDE REF SRM 53-30-01/REPAIR 12P
